# SDR JJBA2018091817011

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,084 hours, 23,615 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE OVER WING EMERGENACY EXIT APPEARS UNSEATED. ADJUSTED SIDE WALL TRIM. NO DEFECTS NOTED AT THIS TIME. CAPT EMERGENCY WINDOW SECURED
